MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø12X380 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø12X380 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18251238S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
As reported: "device used after a femur fracture.A lack of consolidation with pseudoarthrosis has occurred.Culture test have certified the infection.Infection, unanticipated medical procedure.".

Brand Name
FEMORAL NAIL, A/R T2 FEMUR Ø12X380 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9532266
Report Number0009610622-2019-01000
Device Sequence Number2245378
Product Code HSB
UDI-Device Identifier04546540199782
UDI-Public04546540199782
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K010801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18251238S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR